# SDR ASAA2018111226826

- Difficulty date: November 12, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,641 hours, 11,216 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Eroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 NR 2 ENGINE INLET SPINNER FRONT CONE MORE THAN 50 PER CENT PAINT MISSING. GROUNDED - YES. INSTALLED NEW INLET SPINNER FRONT CONE ON ENGINE NR 2 PER T/C 78472010.
